# SDR SWAA980809

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23331
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CRACKED UPPER FWD INNER SKIN FRAME BETWEEN STOP FITTINGS NR 2 AND NR 3 ON FWD CARGO DOOR.  REPAIRED PER BOEING SRM.
